Tildiem Syncope Side Effect Reports
The following Tildiem Syncope side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Syncope, can occur, and what you can do about them.
A side effect could appear soon after you start Tildiem or it might take time to develop.
|Coronary Artery Occlusion, Coronary Artery Stenosis, Sinoatrial Block, Syncope|
This Syncope side effect was reported by a health professional from FRANCE. A 63-year-old female patient (weight:NA) experienced the following symptoms/conditions: hypertension,glaucoma. The patient was prescribed Tildiem (tildiem) (not Specified) (dosage: (df)), which was started on NS. Concurrently used drugs:
|Bradycardia, Coronary Artery Occlusion, Coronary Artery Stenosis, Loss Of Consciousness, Sinoatrial Block, Syncope|
This Syncope Tildiem (tildiem) (not Specified) side effect was reported by a health professional from FRANCE on Jul 03, 2007. A Female , 63 years of age, weighting 112.4 lb, was diagnosed with
Tildiem Syncope Causes and Reviews
Fainting is a temporary loss of consciousness. If you're about to faint, you'll feel dizzy, lightheaded, or nauseous. Your field of vision may "white out" or "black out." Your skin may be cold and clammy. You lose muscle control at the same time, and may fall down.
Fainting usually happens when your blood pressure drops suddenly, causing a decrease in blood flow to your brain. It is more common in older people. Some causes of fainting include
- Heat or dehydration
- Emotional distress
- Standing up too quickly
- Certain medicines
- Drop in blood sugar
- Heart problems
When someone faints, make sure that the airway is clear and check for breathing. The person should stay lying down for 10-15 minutes. Most people recover completely. Fainting is usually nothing to worry about, but it can sometimes be a sign of a serious problem. If you faint, it's important to see your health care provider and find out why it happened.
Tildiem Syncope Reviews
|Fri, 22 Apr 2011|
|i am taking mono-Tildiem for the relaxation of my oespophagus because it is tight and causing reflux. I have been coughing for some time now. Is that a result of the drug? Thank you.|
|Sun, 21 Feb 2010|
|tiredness and weakness|
|Wed, 17 Nov 2010|
|HI, I HAVE BEEN TAKING TILDIEM FOR JUST OVER TWO WEEKS, NOW ANS FELT REALLY DIZZY ON THE WAY HOME FROM WORK YESTERDAY, I WAS TAKING A SLOW REALEASE NITRATE UNTIL SUNDAY, AND SAW MY GP MONDAY COMPLAINING OF REALLY BAD HEADACHES WHICH WERE UNBEARABLE, SO HE TOLD ME TO STOP THE NITRATE AND KEEP TAKING THE TILDIEM, SO IT MIGHT BE SIDE EFFECTS FROM STOPPING THE NITRATE TABLET. TODAY MY CHEST FEELS QUITE TIGHT?|